# SDR IPXA2017022114293

- Difficulty date: January 31, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, THE NR 2 ENGINE LT THRUST REVERSER CORE COWL UPPER AFT SKIN CRACKED AT T/E.  REPAIRED THE THRUST REVERSER IAW EA 011-7830-01-A6620 I/R,  AND EO MD11-7830-63189-A.
